# SDR 2003UALA00680

- Difficulty date: September 9, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 32,306 hours, 24,330 cycles
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Rheostat
- Condition: Inoperative
- Location: Temp Selector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LT PACK TEMP SELECTOR RHEOSTAT HAS SMOKE COMING OUT OF IT.  CONTROL CABIN (LEFT PACK) TEMPERATURE SELECTOR RHEOSTAT FAILED. REPLACED RHEOSTAT.
